May 2018, 38(5): 2333-2348. doi: 10.3934/dcds.2018096

Improved results for Klein-Gordon-Maxwell systems with general nonlinearity

School of Mathematics and Statistics, Central South University, Changsha, 410083 Hunan, China

* Corresponding author

Received  September 2017 Revised  December 2017 Published  March 2018

Fund Project: This work is partially supported by the Hunan Provincial Innovation Foundation for Postgraduate (No: CX2017B041) and the National Natural Science Foundation of China (No: 11571370)

This paper is concerned with the following Klein-Gordon-Maxwell system
$\left\{ \begin{align} &-\vartriangle u+\left[ m_{0}^{2}-{{(\omega +\phi )}^{2}} \right]u = f(u),\ \ \ \ \text{in}\ \ {{\mathbb{R}}^{3}}, \\ &\vartriangle \phi = (\omega +\phi ){{u}^{2}},\ \ \ \ \text{in}\ \ {{\mathbb{R}}^{3}}, \\ \end{align} \right.$
where
$0 < ω≤ m_0$
and
$f∈ \mathcal{C}(\mathbb{R}, \mathbb{R})$
. By introducing some new tricks, we prove that the above system has 1) a ground state solution in the case when
$0 < ω < m_0$
and
$f$
is superlinear at infinity; 2) a nontrivial solution in the zero mass case, i.e.
$ω = m_0$
and
$f$
is super-quadratic at infinity. These results improve the related ones in the literature.
Citation: Sitong Chen, Xianhua Tang. Improved results for Klein-Gordon-Maxwell systems with general nonlinearity. Discrete & Continuous Dynamical Systems - A, 2018, 38 (5) : 2333-2348. doi: 10.3934/dcds.2018096
References:
[1]

A. AzzolliniV. BenciT. D'Aprile and D. Fortunato, Existence of static solutions of the semilinear Maxwell equations, Ricerche di Matematica, 55 (2006), 283-297.

[2]

A. Azzollini and A. Pomponio, Ground state solutions for the nonlinear Klein-Gordon-Maxwell equations, Topol. Methods Nonlinear Anal., 35 (2010), 33-42.

[3]

A. AzzolliniL. Pisani and A. Pomponio, Improved estimates and a limit case for the electrostatic Klein-Gordon-Maxwell system, Proc. Roy. Soc. Edinburgh Sect. A, 141 (2011), 449-463. doi: 10.1017/S0308210509001814.

[4]

V. Benci and D. Fortunato, The nonlinear Klein-Gordon equation coupled with the Maxwell equations, Nonlinear Anal., 47 (2001), 6065-6072. doi: 10.1016/S0362-546X(01)00688-5.

[5]

V. Benci and D. Fortunato, Solitary waves of the nonlinear Klein-Gordon equation coupled with the Maxwell equations, Rev. Math. Phys., 14 (2002), 409-420. doi: 10.1142/S0129055X02001168.

[6]

H. Berestycki and P. L. Lions, Nonlinear scalar field equations, I -Existence of a ground state, Arch. Rational Mech. Anal., 82 (1983), 313-345.

[7]

P. CarriãoP. Cunha and O. Miyagaki, Positive ground state solutions for the critical Klein-Gordon-Maxwell system with potentials, Nonlinear Anal., 75 (2012), 4068-4078. doi: 10.1016/j.na.2012.02.023.

[8]

D. Cassani, Existence and non-existence of solitary waves for the critical Klein-Gordon equation coupled with Maxwell' s equations, Nonlinear Anal., 58 (2004), 733-747. doi: 10.1016/j.na.2003.05.001.

[9]

S. T. Chen and X. H. Tang, Ground state sign-changing solutions for a class of Schrödinger-Poisson type problems in $\mathbb{R}^3$, Z. Angew. Math. Phys. , 67 (2016), Art. 102, 18 pp.

[10]

S. T. Chen and X. H. Tang, Nehari type ground state solutions for asymptotically periodic Schrödinger-Poisson systems, Taiwan. J. Math., 21 (2017), 363-383. doi: 10.11650/tjm/7784.

[11]

S. T. Chen and X. H. Tang, Ground state sign-changing solutions for asymptotically cubic or super-cubic Schrödinger-Poisson systems without compact condition, Comput. Math. Appl., 74 (2017), 446-458. doi: 10.1016/j.camwa.2017.04.031.

[12]

P. L. Cunha, Subcritical and supercritical Klein-Gordon-Maxwell equations without Ambrosetti-Rabinowitz condition, Differ. Integral Equ., 27 (2014), 387-399.

[13]

T. D'Aprile and D. Mugnai, Solitary waves for nonlinear Klein-Gordon-Maxwell and Schrödinger-Maxwell equations, Proc. R. Soc. Edinb. Sect. A, 134 (2004), 893-906. doi: 10.1017/S030821050000353X.

[14]

T. D'Aprile and D. Mugnai, Non-existence results for the coupled Klein-Gordon-Maxwell equations, Adv. Nonlinear Stud., 4 (2004), 307-322.

[15]

L. Ding and L. Li, Infinitely many standing wave solutions for the nonlinear Klein-Gordon-Maxwell system with sign-changing potential, Comput. Math. Appl., 68 (2014), 589-595. doi: 10.1016/j.camwa.2014.07.001.

[16]

L. Jeanjean, Existence of solutions with prescribed norm for semilinear elliptic equations, Nonlinear Anal., 28 (1997), 1633-1659. doi: 10.1016/S0362-546X(96)00021-1.

[17]

L. Jeanjean, On the existence of bounded Palais-Smale sequences and application to a Landesman-Lazer-type problem set on $\mathbb{R}^N$, Proc. R. Soc. Edinb., Sect. A, Math., 129 (1999), 787-809. doi: 10.1017/S0308210500013147.

[18]

W. Jeong and J. Seok, On perturbation of a functional with the mountain pass geometry, Calc. Var. Partial Differential Equations, Calc. Var. Partial Differential Equations, 49 (2014), 649-668. doi: 10.1007/s00526-013-0595-7.

[19]

G. B. Li and C. Wang, The existence of a nontrivial solution to a nonlinear elliptic problem of linking type without the Ambrosetti-Rabinowitz condition, Ann. Acad. Sci. Fenn. Math., 36 (2011), 461-480. doi: 10.5186/aasfm.2011.3627.

[20]

L. Li and C. L. Tang, Infinitely many solutions for a nonlinear Klein-Gordon-Maxwell system, Nonlinear Anal., 110 (2014), 157-169. doi: 10.1016/j.na.2014.07.019.

[21]

P. L. Lions, The concentration-compactness principle in the calculus of variations. The locally compact case. Ⅰ & Ⅱ, Ann. Inst. H. Poincaré Anal. Non Linéaire, 1 (1984), 109-145. doi: 10.1016/S0294-1449(16)30428-0.

[22]

D. D. QinY. B. He and X. H. Tang, Ground state solutions for Kirchhoff type equations with asymptotically 4-linear nonlinearity, Comput. Math. Appl., 71 (2016), 1524-1536. doi: 10.1016/j.camwa.2016.02.037.

[23]

M. Struwe, The existence of surfaces of constant mean curvature with free boundaries, Acta Math., 160 (1988), 19-64. doi: 10.1007/BF02392272.

[24]

X. H. Tang and B. T. Cheng, Ground state sign-changing solutions for Kirchhoff type problems in bounded domains, J. Differential Equations, 261 (2016), 2384-2402. doi: 10.1016/j.jde.2016.04.032.

[25]

X. H. Tang and S. T. Chen, Ground state solutions of Nehari-Pohozaev type for Schrödinger-Poisson problems with general potentials, Disc. Contin. Dyn. Syst., 37 (2017), 4973-5002. doi: 10.3934/dcds.2017214.

[26]

X. H. Tang and S. T. Chen, Ground state solutions of Nehari-Pohozaev type for Kirchhoff-type problems with general potentials, Calc. Var. Partial Differential Equations, 56 (2017), Art. 110, 25 pp.

[27]

F. Wang, Ground-state solutions for the electrostatic nonlinear Klein-Gordon-Maxwell system, Nonlinear Anal., 74 (2011), 4796-4803. doi: 10.1016/j.na.2011.04.050.

[28]

M. Willem, Minimax Theorems, Birkhäuser, Boston, 1996. doi: 10.1007/978-1-4612-4146-1.

[29]

L. ZhangX. H. Tang and Y. Chen, Infinitely many solutions for a class of perturbed elliptic equations with nonlocal operators, Commun. Pur. Appl. Anal., 16 (2017), 823-842. doi: 10.3934/cpaa.2017039.

[30]

J. ZhangW. Zhang and X. L. Xie, Existence and concentration of semiclassical solutions for Hamiltonian elliptic system, Commun. Pure Appl. Anal., 15 (2016), 599-622. doi: 10.3934/cpaa.2016.15.599.

[31]

J. ZhangW. Zhang and X. H. Tang, Ground state solutions for Hamiltonian elliptic system with inverse square potential, Discrete Contin. Dyn. Syst., 37 (2017), 4565-4583. doi: 10.3934/dcds.2017195.

show all references

References:
[1]

A. AzzolliniV. BenciT. D'Aprile and D. Fortunato, Existence of static solutions of the semilinear Maxwell equations, Ricerche di Matematica, 55 (2006), 283-297.

[2]

A. Azzollini and A. Pomponio, Ground state solutions for the nonlinear Klein-Gordon-Maxwell equations, Topol. Methods Nonlinear Anal., 35 (2010), 33-42.

[3]

A. AzzolliniL. Pisani and A. Pomponio, Improved estimates and a limit case for the electrostatic Klein-Gordon-Maxwell system, Proc. Roy. Soc. Edinburgh Sect. A, 141 (2011), 449-463. doi: 10.1017/S0308210509001814.

[4]

V. Benci and D. Fortunato, The nonlinear Klein-Gordon equation coupled with the Maxwell equations, Nonlinear Anal., 47 (2001), 6065-6072. doi: 10.1016/S0362-546X(01)00688-5.

[5]

V. Benci and D. Fortunato, Solitary waves of the nonlinear Klein-Gordon equation coupled with the Maxwell equations, Rev. Math. Phys., 14 (2002), 409-420. doi: 10.1142/S0129055X02001168.

[6]

H. Berestycki and P. L. Lions, Nonlinear scalar field equations, I -Existence of a ground state, Arch. Rational Mech. Anal., 82 (1983), 313-345.

[7]

P. CarriãoP. Cunha and O. Miyagaki, Positive ground state solutions for the critical Klein-Gordon-Maxwell system with potentials, Nonlinear Anal., 75 (2012), 4068-4078. doi: 10.1016/j.na.2012.02.023.

[8]

D. Cassani, Existence and non-existence of solitary waves for the critical Klein-Gordon equation coupled with Maxwell' s equations, Nonlinear Anal., 58 (2004), 733-747. doi: 10.1016/j.na.2003.05.001.

[9]

S. T. Chen and X. H. Tang, Ground state sign-changing solutions for a class of Schrödinger-Poisson type problems in $\mathbb{R}^3$, Z. Angew. Math. Phys. , 67 (2016), Art. 102, 18 pp.

[10]

S. T. Chen and X. H. Tang, Nehari type ground state solutions for asymptotically periodic Schrödinger-Poisson systems, Taiwan. J. Math., 21 (2017), 363-383. doi: 10.11650/tjm/7784.

[11]

S. T. Chen and X. H. Tang, Ground state sign-changing solutions for asymptotically cubic or super-cubic Schrödinger-Poisson systems without compact condition, Comput. Math. Appl., 74 (2017), 446-458. doi: 10.1016/j.camwa.2017.04.031.

[12]

P. L. Cunha, Subcritical and supercritical Klein-Gordon-Maxwell equations without Ambrosetti-Rabinowitz condition, Differ. Integral Equ., 27 (2014), 387-399.

[13]

T. D'Aprile and D. Mugnai, Solitary waves for nonlinear Klein-Gordon-Maxwell and Schrödinger-Maxwell equations, Proc. R. Soc. Edinb. Sect. A, 134 (2004), 893-906. doi: 10.1017/S030821050000353X.

[14]

T. D'Aprile and D. Mugnai, Non-existence results for the coupled Klein-Gordon-Maxwell equations, Adv. Nonlinear Stud., 4 (2004), 307-322.

[15]

L. Ding and L. Li, Infinitely many standing wave solutions for the nonlinear Klein-Gordon-Maxwell system with sign-changing potential, Comput. Math. Appl., 68 (2014), 589-595. doi: 10.1016/j.camwa.2014.07.001.

[16]

L. Jeanjean, Existence of solutions with prescribed norm for semilinear elliptic equations, Nonlinear Anal., 28 (1997), 1633-1659. doi: 10.1016/S0362-546X(96)00021-1.

[17]

L. Jeanjean, On the existence of bounded Palais-Smale sequences and application to a Landesman-Lazer-type problem set on $\mathbb{R}^N$, Proc. R. Soc. Edinb., Sect. A, Math., 129 (1999), 787-809. doi: 10.1017/S0308210500013147.

[18]

W. Jeong and J. Seok, On perturbation of a functional with the mountain pass geometry, Calc. Var. Partial Differential Equations, Calc. Var. Partial Differential Equations, 49 (2014), 649-668. doi: 10.1007/s00526-013-0595-7.

[19]

G. B. Li and C. Wang, The existence of a nontrivial solution to a nonlinear elliptic problem of linking type without the Ambrosetti-Rabinowitz condition, Ann. Acad. Sci. Fenn. Math., 36 (2011), 461-480. doi: 10.5186/aasfm.2011.3627.

[20]

L. Li and C. L. Tang, Infinitely many solutions for a nonlinear Klein-Gordon-Maxwell system, Nonlinear Anal., 110 (2014), 157-169. doi: 10.1016/j.na.2014.07.019.

[21]

P. L. Lions, The concentration-compactness principle in the calculus of variations. The locally compact case. Ⅰ & Ⅱ, Ann. Inst. H. Poincaré Anal. Non Linéaire, 1 (1984), 109-145. doi: 10.1016/S0294-1449(16)30428-0.

[22]

D. D. QinY. B. He and X. H. Tang, Ground state solutions for Kirchhoff type equations with asymptotically 4-linear nonlinearity, Comput. Math. Appl., 71 (2016), 1524-1536. doi: 10.1016/j.camwa.2016.02.037.

[23]

M. Struwe, The existence of surfaces of constant mean curvature with free boundaries, Acta Math., 160 (1988), 19-64. doi: 10.1007/BF02392272.

[24]

X. H. Tang and B. T. Cheng, Ground state sign-changing solutions for Kirchhoff type problems in bounded domains, J. Differential Equations, 261 (2016), 2384-2402. doi: 10.1016/j.jde.2016.04.032.

[25]

X. H. Tang and S. T. Chen, Ground state solutions of Nehari-Pohozaev type for Schrödinger-Poisson problems with general potentials, Disc. Contin. Dyn. Syst., 37 (2017), 4973-5002. doi: 10.3934/dcds.2017214.

[26]

X. H. Tang and S. T. Chen, Ground state solutions of Nehari-Pohozaev type for Kirchhoff-type problems with general potentials, Calc. Var. Partial Differential Equations, 56 (2017), Art. 110, 25 pp.

[27]

F. Wang, Ground-state solutions for the electrostatic nonlinear Klein-Gordon-Maxwell system, Nonlinear Anal., 74 (2011), 4796-4803. doi: 10.1016/j.na.2011.04.050.

[28]

M. Willem, Minimax Theorems, Birkhäuser, Boston, 1996. doi: 10.1007/978-1-4612-4146-1.

[29]

L. ZhangX. H. Tang and Y. Chen, Infinitely many solutions for a class of perturbed elliptic equations with nonlocal operators, Commun. Pur. Appl. Anal., 16 (2017), 823-842. doi: 10.3934/cpaa.2017039.

[30]

J. ZhangW. Zhang and X. L. Xie, Existence and concentration of semiclassical solutions for Hamiltonian elliptic system, Commun. Pure Appl. Anal., 15 (2016), 599-622. doi: 10.3934/cpaa.2016.15.599.

[31]

J. ZhangW. Zhang and X. H. Tang, Ground state solutions for Hamiltonian elliptic system with inverse square potential, Discrete Contin. Dyn. Syst., 37 (2017), 4565-4583. doi: 10.3934/dcds.2017195.

[1]

Percy D. Makita. Nonradial solutions for the Klein-Gordon-Maxwell equations. Discrete & Continuous Dynamical Systems - A, 2012, 32 (6) : 2271-2283. doi: 10.3934/dcds.2012.32.2271

[2]

Pietro d’Avenia, Lorenzo Pisani, Gaetano Siciliano. Klein-Gordon-Maxwell systems in a bounded domain. Discrete & Continuous Dynamical Systems - A, 2010, 26 (1) : 135-149. doi: 10.3934/dcds.2010.26.135

[3]

Pierre-Damien Thizy. Klein-Gordon-Maxwell equations in high dimensions. Communications on Pure & Applied Analysis, 2015, 14 (3) : 1097-1125. doi: 10.3934/cpaa.2015.14.1097

[4]

Paulo Cesar Carrião, Patrícia L. Cunha, Olímpio Hiroshi Miyagaki. Existence results for the Klein-Gordon-Maxwell equations in higher dimensions with critical exponents. Communications on Pure & Applied Analysis, 2011, 10 (2) : 709-718. doi: 10.3934/cpaa.2011.10.709

[5]

Giuseppe Maria Coclite, Helge Holden. Ground states of the Schrödinger-Maxwell system with dirac mass: Existence and asymptotics. Discrete & Continuous Dynamical Systems - A, 2010, 27 (1) : 117-132. doi: 10.3934/dcds.2010.27.117

[6]

Hartmut Pecher. Low regularity solutions for the (2+1)-dimensional Maxwell-Klein-Gordon equations in temporal gauge. Communications on Pure & Applied Analysis, 2016, 15 (6) : 2203-2219. doi: 10.3934/cpaa.2016034

[7]

Zhanping Liang, Yuanmin Song, Fuyi Li. Positive ground state solutions of a quadratically coupled schrödinger system. Communications on Pure & Applied Analysis, 2017, 16 (3) : 999-1012. doi: 10.3934/cpaa.2017048

[8]

Jian Zhang, Wen Zhang, Xianhua Tang. Ground state solutions for Hamiltonian elliptic system with inverse square potential. Discrete & Continuous Dynamical Systems - A, 2017, 37 (8) : 4565-4583. doi: 10.3934/dcds.2017195

[9]

Wen Feng, Milena Stanislavova, Atanas Stefanov. On the spectral stability of ground states of semi-linear Schrödinger and Klein-Gordon equations with fractional dispersion. Communications on Pure & Applied Analysis, 2018, 17 (4) : 1371-1385. doi: 10.3934/cpaa.2018067

[10]

Magdalena Czubak, Nina Pikula. Low regularity well-posedness for the 2D Maxwell-Klein-Gordon equation in the Coulomb gauge. Communications on Pure & Applied Analysis, 2014, 13 (4) : 1669-1683. doi: 10.3934/cpaa.2014.13.1669

[11]

M. Keel, Tristan Roy, Terence Tao. Global well-posedness of the Maxwell-Klein-Gordon equation below the energy norm. Discrete & Continuous Dynamical Systems - A, 2011, 30 (3) : 573-621. doi: 10.3934/dcds.2011.30.573

[12]

Marilena N. Poulou, Nikolaos M. Stavrakakis. Global attractor for a Klein-Gordon-Schrodinger type system. Conference Publications, 2007, 2007 (Special) : 844-854. doi: 10.3934/proc.2007.2007.844

[13]

Yang Han. On the cauchy problem for the coupled Klein Gordon Schrödinger system with rough data. Discrete & Continuous Dynamical Systems - A, 2005, 12 (2) : 233-242. doi: 10.3934/dcds.2005.12.233

[14]

Marilena N. Poulou, Nikolaos M. Stavrakakis. Finite dimensionality of a Klein-Gordon-Schrödinger type system. Discrete & Continuous Dynamical Systems - S, 2009, 2 (1) : 149-161. doi: 10.3934/dcdss.2009.2.149

[15]

Fábio Natali, Ademir Pastor. Orbital stability of periodic waves for the Klein-Gordon-Schrödinger system. Discrete & Continuous Dynamical Systems - A, 2011, 31 (1) : 221-238. doi: 10.3934/dcds.2011.31.221

[16]

C. Cortázar, Marta García-Huidobro. On the uniqueness of ground state solutions of a semilinear equation containing a weighted Laplacian. Communications on Pure & Applied Analysis, 2006, 5 (4) : 813-826. doi: 10.3934/cpaa.2006.5.813

[17]

Norihisa Ikoma. Existence of ground state solutions to the nonlinear Kirchhoff type equations with potentials. Discrete & Continuous Dynamical Systems - A, 2015, 35 (3) : 943-966. doi: 10.3934/dcds.2015.35.943

[18]

C. Cortázar, Marta García-Huidobro. On the uniqueness of ground state solutions of a semilinear equation containing a weighted Laplacian. Communications on Pure & Applied Analysis, 2006, 5 (1) : 71-84. doi: 10.3934/cpaa.2006.5.71

[19]

Kaimin Teng, Xiumei He. Ground state solutions for fractional Schrödinger equations with critical Sobolev exponent. Communications on Pure & Applied Analysis, 2016, 15 (3) : 991-1008. doi: 10.3934/cpaa.2016.15.991

[20]

Dengfeng Lü. Existence and concentration behavior of ground state solutions for magnetic nonlinear Choquard equations. Communications on Pure & Applied Analysis, 2016, 15 (5) : 1781-1795. doi: 10.3934/cpaa.2016014

2017 Impact Factor: 1.179

Metrics

  • PDF downloads (124)
  • HTML views (307)
  • Cited by (4)

Other articles
by authors

[Back to Top]